×

Found 42,137 Documents (Results 1–100)

Quasi-periodic traveling waves on an infinitely deep perfect fluid under gravity. (English) Zbl 07830350

Memoirs of the American Mathematical Society 1471. Providence, RI: American Mathematical Society (AMS) (ISBN 978-1-4704-6877-4/pbk; 978-1-4704-7771-4/ebook). v, 158 p. (2024).
PDFBibTeX XMLCite
Full Text: DOI arXiv

On the reduction of an autonomous nonlinear boundary value problem unsolved with respect to the derivative to the first-order critical case. (English. Ukrainian original) Zbl 07815328

J. Math. Sci., New York 279, No. 1, 1-21 (2024); translation from Ukr. Mat. Visn. 20, No. 4, 460-484 (2023).
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

Database

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

all top 3

Software